# SDR DALA2024021402145

- Difficulty date: February 10, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N121DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50040
- Aircraft time: 12,175 hours, 5,527 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Nr 11
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK NBR 11 LOWER FWD IB SIDE HAS EVIDENCE OF CORROSION AND PREVIOUS REWORK REF 5742-01028-02A. LIAISON ENGINEERING SUPPORT WILL BE REQUIRED BEFORE FURTHER FLIGHT. LOG-PAGE UPDATED @ 10FEB24 2304 UTC 02 CORR BY EASTMAN 01895233 IAH 10FEB24 ATA 5742 RII: N ENTR 01831429 W REPAIRED LH SLAT TRACK NBR 11 LOWER FWD IB SIDE IAW ER/A 608710- 14AD REV B AND PRI 608710-14AD REV 0 MATCHED. (LP# 0196227)
